My left nostril was burning inside and oozing something out for five days. Was it the Juvederm?

After the numbness wore off the inside of my left nostril was burning and for about five days was oozing something out. Could it have been the juvederm??

Doctor Answers 3

Oozing after filler

Herpes simplex (cold sores) viral infection can be triggered by trauma, and this is a. Ery common area for such cold sores to occur. Perhaps the trauma of the filler injections triggered a recurrence. 

You may want to take Valtrex before your next treatment to prevent such a recurrence.

New York Dermatologist
5.0 out of 5 stars 5 reviews

109 E 61st St
New York, NY 10065

Herpes Simplex can be triggered from the trauma of a facial injection.

Herpes Simplex can be triggered from the trauma of a facial injection. Next time you have an injection done let the injector know and they can look into options to treat this - Valtrex. It is not common that the juvederm would ooze out of the injection site. 

Martin Jugenburg, MD
Toronto Plastic Surgeon
5.0 out of 5 stars 298 reviews

100 Front St West
Toronto , ON M5J 1E3

Juvederm -with drainage and burning

Is possible although unlikely that this could be Juvederm Ultra hyaluronic acid. This product is meant for shallow subcutaneous treatment of fine lines and wrinkles. With this use I would say it is extremely unlikely to develop the problems that you have. Injection that was excessively deep in an effort to restore volume might cause a gel-like drainage. You should return to your injector.

Richard O. Gregory, MD
Orlando Plastic Surgeon
5.0 out of 5 stars 6 reviews

400 Celebration Place
Celebration, FL 34747

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.